# SDR SWAA2023052443079

- Difficulty date: April 29, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK ASSEMBLY PANEL CRACKED IB OF #2 SEAT TRACK AT LH STA 537.45. PN 143A5240-35.<[01] INSTALLED PANEL 143A5240-33 PER SRM 51-40-02;[02] CW
